| Model Number |
0998-00-3023-58 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, the cs300 intra-aortic balloon pump (iabp) had a broken cart handle.There was no patient involvement.
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Additional Manufacturer Narrative
It was reported that the device the cs300 intra-aortic balloon pump (iabp) broken cart handle.A getinge field service engineer (fse) evaluated the unit and confirmed the issue.Fse confirmed due to the lack of stock on the part of the factory to supply the original material, the handle broken in the area where it is fastened with screws, is replaced by one from a trolley from a unit removed for technological renovation from another hospital.
Additional Manufacturer Narrative
Udi related data quality updates only providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Updated fields: b4,d9,g3,g6,h2,h3,h4,h6(type of investigation, investigation findings, investigation conclusions), h10.Additional fields: e1(event site state: 33, event site postal code: (b)(6).It was reported that the device the cs300 intra-aortic balloon pump (iabp) broken cart handle despite gfes (good faith efforts), the repair has not been carried out at the moment.If any pertinent information is received in the future, the complaint will be reopened and updated accordingly.There was no patient involvement.
Event or Problem Description
N/a.